# SDR IPXA10563790

- Difficulty date: December 5, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Engine: Rroyce RB211535E4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 21EN2626
- Condition: Inoperative
- Location: Rt Wing Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - L/E SLAT DISAGREE.  FOUND SWITCH S10339 ON RT WING OTBD INOPERATIVE. S10339 REMOVED/INSTALLED S10339 STARTING AT STEP 3 TO THE END OF M/M 27-81-42-4. ALSO REF WDM 27-81-31. SYS OPS CKS NORMAL. ACFT OK FOR CONT SVC.
